# SDR CA011120012

- Difficulty date: November 10, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Part time: 62,789 hours, 47,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION OF SPECIFIC LAP JOINTS.  CORROSION  WAS DETECTED AT STRINGER 24 RT AND LT FROM STA 259 TO 360 AND STRINGER 4 RIGHT STA 1130 TO 1183. AIRCRAFT HAS BEEN FERRIED ON A SPECIAL FLIGHT PERMIT FOR FURTHER EVALUATION AND REPAIR.
